# SDR CALA2017010100005

- Difficulty date: January 1, 2017
- Submitted: January 2, 2017
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 52,643 hours, 17,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ABOVE RIGHT SIDE EXIT ROWS. R&R EMERGENCY LIGHTS BATTERY PACK. OPS CHECK GOOD.
